Non-explosivity of limits of conditioned birth and death processes

Roberts, GO, Jacka, SD and Pollett, PK (1997) Non-explosivity of limits of conditioned birth and death processes. Journal of Applied Probability, 34 1: 35-45. doi:10.2307/3215172


Author Roberts, GO
Jacka, SD
Pollett, PK
Title Non-explosivity of limits of conditioned birth and death processes
Journal name Journal of Applied Probability   Check publisher's open access policy
ISSN 0021-9002
Publication date 1997-03
Sub-type Article (original research)
DOI 10.2307/3215172
Volume 34
Issue 1
Start page 35
End page 45
Total pages 11
Language eng
Keyword invariant measures
quasi-stationary distributions
Convergence
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 03 May 2013, 18:26:10 EST by System User